# SDR SWAA2022012607904

- Difficulty date: May 26, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,229 hours, 24,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FWD GALLEY SERVICE DOOR HANDLE MECHANISM UPPER MACHINE BEAM; FWD I/B FASTENER HAS A 1.0' CRACK ALONG THE RADIUS / INSTALLED R1 DOOR PER AMM 52-41-00 TAG NO: 230106 PN ON: 141A6516-20 SN ON: 002902 PN OFF: SN OFF: 000214
